ok so for the first time i got the depo shot (forgot when) and i got my period a few weeks later, it lasted 10 days but normally it would last 5, i believe a week or two later i started to bleed again, its been a month since (its light but its starting to annoy me) im scheduled to get my next shot june 13, but my question now is will i bleed again for a month (maybe longer) because i really dont want to continue with the depo shot if im going to continue bleeding.
Everyone is different. It's common to bleed irregularly for the first 2 or 3 shots whilst your body adjusts.
If you stop getting the shots, that can also cause more irregular bleeding whilst your body adjusts. Even with just 1 shot, it can take up to 18 months to get your fertility back, in some cases.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Dec 2014 • 1 answer
Provera - I got the depo shot the third day of my period and its two weeks later and I still have my
Posted 17 Mar 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
Depo-Provera - I'm on my second shot, I got the first one in November, and by the end of December I?
Posted 19 Mar 2016 • 1 answer